Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Numbness in thumbs of both legs, injury in right leg, swelling on foot. Treatment options?

Thumbs of both my legs have gone numb since past 10 days apparently it so happened that I hit my right leg on the door stopper and my last finger got a cut underneath. I was working as usual but on third day there was bit swelling on the foot and I felt the numbness in my thumbs. The cut has healed swelling is gone but my thumbs are still numb.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Most probably the nerve passing by has been "traumatized' by the hitting and has "gone asleep". It will take some other days to "wake it up". Nerves need time to get their normal function after being damaged.

Keep on moving your thumbs frequently although numbness. Avoid exposing the thumbs to too hot or too cold water.

If no improvement within a week, consult neurologist for further evaluation.

All the best!
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor